# SDR SWAA2022021459637

- Difficulty date: January 10, 2022
- Submitted: February 14, 2022
- Operation: Air carrier
- Aircraft: N453WN
- Make and model: Boeing 737*
- Aircraft serial: 29847
- Aircraft time: 58,760 hours, 34,591 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Bracket
- Condition: Elongated
- Location: L/H Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELONGATED HOLE INBOARD THRUST REVERSER SUPPORT BRAKET LOC. AFT POSITION ON UPPER AREA ON ENGINE #1 (1 E/A) ; 2022-11360 / [01] REPLACED INBOARD THRUST REVERSER SUPPORT BRAKET LOC. AFT POSITION ON UPPER AREA ON ENGINE #1 (1 E/A) IAW SRM B373-700 51-40-02 AND 51-10-02 Ï¿½TEM 9; [02] CORRECTED STEP 1. REPLACED INBOARD THRUST REVERSER SUPPORT BRAKET LOC. AFT POSITION ON UPPER AREA ON ENGINE #1 (1 E/A) IAW SRM B373-700 51-40-02; [03] REPLACED INBOARD THRUST REVERSER SUPPORT BRAKET LOC. AFT POSITION ON UPPER AREA ON ENGINE #1 (1 E/A) IAW SRM B373-700 51-40-02
